IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Permeation Router

Author(s): Y. Shiraishi ; J. Sakemi
Sponsor(s): IEEE Council on Electronic Design Automation
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 1987
Volume: 6
Page(s): 462 - 471
ISSN (Paper): 0278-0070
ISSN (Online): 1937-4151
DOI: 10.1109/TCAD.1987.1270293
Regular:

A permeation routing algorithm is proposed which decides the detailed routes on a new layout model. The permeation router attains a higher density by using the expanded routing region as well as... View More

Advertisement